# SDR DALA2023102508788

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 ERA 612806-14 ISSUED FOR REPAIR TO FUSELAGE SKIN AT STA 1582-162 9, S2R. DTA DTE DAMAGE TOLERANCE ANALYSIS IS REQUIRED. CORRECTIVE ACTION: DTA DTE DAMAGE TOLERANCE ANALYSIS IS REQUIRED NO LATER THAN 3749 9 TOTAL FLIGHT CYCLES. ASSOCIATED ER/A 00-612806 (0032798)
